Has Anyone Tried Lipotropic and B12 Injections and Experienced Weird Side Effects?

  • shy20
  • Los Angeles, Ca
  • 1 year ago

I got a lipotropic injection today and I'm experiencing itching in my feet, legs, and hands. I'm also getting shocks in my feet nothing severe but noticeable. Is this a normal symptom and has anyone experienced this?

Comments (5)

Hi there, welcome!

Are these injections to replace Liposuction, or did you have them in conjuction with Liposuction?

  • Reply
They can be used either way.
  • Reply

You're one of the first people I've heard about having them. Maybe call the doctors office and check if the itching and shocks are normal for these injections?

  • Reply
She said she never had a patient complain about itching or shocks and it must be an allergic reaction and to take benadryl. I still itch and have these shocks but it has gotten better on its own. I also had a weird taste in my mouth after the first shot but I haven't heard of anyone having the same symptoms as I do. So I was a little worried.
  • Reply

You could always post your question in our ask a doctor section. Once published the question goes out to board certified Liposuction doctors, who may be able to give you more insight.

  • Reply